RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 5, Pages 36–42 (Mi mz2192)  

This article is cited in 2 scientific papers (total in 2 papers)

Quasi-modes corresponding to the stable type of conditionally periodic motion

Yu. M. Vorob'ev, V. M. Itskov

Moscow State Institute of Electronics and Mathematics

Full text: PDF file (834 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:5, 461–465

Bibliographic databases:

UDC: 517
Received: 28.10.1993

Citation: Yu. M. Vorob'ev, V. M. Itskov, “Quasi-modes corresponding to the stable type of conditionally periodic motion”, Mat. Zametki, 55:5 (1994), 36–42; Math. Notes, 55:5 (1994), 461–465

Citation in format AMSBIB
\Bibitem{VorIts94}
\by Yu.~M.~Vorob'ev, V.~M.~Itskov
\paper Quasi-modes corresponding to the stable type of conditionally periodic motion
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 5
\pages 36--42
\mathnet{http://mi.mathnet.ru/mz2192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1295995}
\zmath{https://zbmath.org/?q=an:0844.70013}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 5
\pages 461--465
\crossref{https://doi.org/10.1007/BF02110372}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600004}


Linking options:
  • http://mi.mathnet.ru/eng/mz2192
  • http://mi.mathnet.ru/eng/mz/v55/i5/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Belov, O. S. Dobrokhotov, S. Yu. Dobrokhotov, “Isotropic Tori, Complex Germ and Maslov Index, Normal Forms and Quasimodes of Multidimensional Spectral Problems”, Math. Notes, 69:4 (2001), 437–466  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. E. Roganova, “Moduli Spaces of Maslov Complex Germs”, Math. Notes, 71:5 (2002), 684–691  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:44
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019